# SDR SWAA2021081095239

- Difficulty date: July 15, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER INSPAR RIB; AT STABILIZER STATION 129.50; 3RD VERTICAL STIFFENER IS CRACKED. ; / [01] PERFORMED CUT OUT 3RD VERTICAL STIFFENER STAB INSPAR RIB AT STA 129.50 L: .900' W: .312' IAW SRM 55-10-09-2R-4 REPAIR 4; [02] REQ NDI CUT OUT FOR FREE CRACK CONDITION; AND ALL HOLE AROUND REPAIR AREA IAW SRM 55-10-09-2R-4 REPAIR 4; [03] TTG8Q004CVKC; [04] HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16. FOUND 2 (EA) FASTENERS TO BE CRACKED; AREA MARKED. EQUIP ID#: IS000450 S/N: N500D000M120071 EQUIP ID#: ATS2407 S/N: MM1591DD064104; [05] HFEC INSPECTED CUT OUT IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED.REPAIR ANGLE FROM MAT BAC 1490-2793 7075-T62 LOT# 1449279-1 -3 FILLER FROM MAT .040' 7075-T6 LOT# 1463598-1 -4 SHIMS 2EA FROM MAT .020' 7075-T6 LOT# J000046012 IAW SRM 55-10-09-2R-5 REPAIR 5 OK TREAT AND PRIMER; [09] VERIFIED FABRICATION OF REPAIR PARTS IN STEP 8 PER SRM. VERIFIED OK TO APPLY CONVERSION COATING AND PRIMER. [12] INSTALLED REPAIR PARTS AT L/H HORIZONTAL STABILIZER INSPAR RIB; AT STABILIZER STATION 129.50 3RD VERTICAL STIFFENER AND LOWER CORD PER SRM 55-10-09-2R-5 REPAIR 5
